MathSciNet Relay Station
MathSciNet bibliographic data
MR743732 (85h:58011) 58A14 (30F30 58G32 60J15)
DeBaun, David R. $L\sp{2}$-cohomology of noncompact surfaces. Trans. Amer. Math. Soc. 284 (1984), no. 2, 543–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement